# SDR SWIA201232237

- Difficulty date: November 21, 2012
- Submitted: November 29, 2012
- Operation: Air carrier
- Aircraft: N578SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120346
- Aircraft time: 30,215 hours, 42,449 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT BURNED OUT AT ROW 5.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
